مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

867
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

0
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

DETERMINING AN ASSURANCE INTERVAL FOR THE NON-ARCHIMEDEAN EPSILON IN FDH MODEL

Pages

  1-12

Abstract

 In this paper, using the linear form of FDH MODEL, its dual programming problem is determined and the role of the NON-ARCHIMEDEAN NUMBER e is studied. Then, by solving n linear programming problem, an assurance interval is attached. 

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    DANESHVAR, SAHAND, SAATI, SABER, & AMINI DEHKHARGHANI, B.. (2010). DETERMINING AN ASSURANCE INTERVAL FOR THE NON-ARCHIMEDEAN EPSILON IN FDH MODEL. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), 7(1 (24)), 1-12. SID. https://sid.ir/paper/164485/en

    Vancouver: Copy

    DANESHVAR SAHAND, SAATI SABER, AMINI DEHKHARGHANI B.. DETERMINING AN ASSURANCE INTERVAL FOR THE NON-ARCHIMEDEAN EPSILON IN FDH MODEL. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS)[Internet]. 2010;7(1 (24)):1-12. Available from: https://sid.ir/paper/164485/en

    IEEE: Copy

    SAHAND DANESHVAR, SABER SAATI, and B. AMINI DEHKHARGHANI, “DETERMINING AN ASSURANCE INTERVAL FOR THE NON-ARCHIMEDEAN EPSILON IN FDH MODEL,” JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), vol. 7, no. 1 (24), pp. 1–12, 2010, [Online]. Available: https://sid.ir/paper/164485/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button